# SDR C2XA08RI022

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 20,462 hours, 19,081 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002MOD3
- Part serial: 1495
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 13,334 hours, 13,471 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2823 - EWR - CREW REPORTED LANDING GEAR DID NOT RETRACTED AT FIRST ATTEMPT AFTER TAKEOFF.  LANDING GEAR RETRACTED ON THE THIRD ATTEMPT.  EWR MX REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL (LGEU) IAW EMB145 AMM 32-32-01 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  NOTE: MX ALSO REMOVED AND REPLACED L/G CONTROL LEVER.  SEE SDR C2XA08RI021.
